# SDR DALA2015092205759

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON DOUBLER REPAIR AT LOWER DOOR JAMB C1.  REPAIR DOUBLER AT LOWER DOOR JAMB C1 WAS REPLACED IAW SRM 51-30-2 AND DWG 5910142, REV DJ.
